MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA TUBES NEO/PED AIRE-CUF; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA TUBES NEO/PED AIRE-CUF; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 65SP040
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the flange is broken at the base.Per reporter, the event occurred during patient use.The outcome of the reported issue was not indicated, and no patient harm/adverse event was reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
One device was received for investigation.The reported issue was confirmed during visual inspection, which verified the reported condition of the trach flange.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.However, the investigation determined the most likely root cause for the issue was an error where the cut scrap parts were inadvertently mixed with the rest of the production parts during manufacturing.

Brand Name
BIVONA TUBES NEO/PED AIRE-CUF
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22062593
Report Number3012307300-2025-05947
Device Sequence Number15363432
Product Code JOH
UDI-Device Identifier15021312000306
UDI-Public(01)15021312000306(17)290701(10)6026185
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number65SP040
Device Lot Number6026185
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown